Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 86316, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/86316

Strong implicative hyper K-ideals

1Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Korea
2Department of Mathematics, Chungju National University, Chungju 380-702, Korea
3Department of Mathematics Education, Chinju National University of Education, Jinju 660-756, Korea

Received 17 May 2005; Revised 30 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Borumand Saeid, R. A. Borzooei, and M. M. Zahedi, “(Weak) implicative hyper K-ideals,” Bulletin of the Korean Mathematical Society, vol. 40, no. 1, pp. 123–137, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. A. Borzoei, A. Hasankhani, M. M. Zahedi, and Y. B. Jun, “On hyper K-algebras,” Mathematica Japonica, vol. 52, no. 1, pp. 113–121, 2000. View at Google Scholar · View at MathSciNet
  3. R. A. Borzoei and M. M. Zahedi, “Positive implicative hyper K-ideals,” Scientiae Mathematicae Japonicae Online, vol. 4, pp. 381–389, 2001. View at Google Scholar
  4. Y. B. Jun and E. H. Roh, “On strong hyper K-ideals of hyper K-algebras,” Italian Journal of Pure and Applied Mathematics, no. 10, pp. 79–84 (2002), 2001. View at Google Scholar · View at MathSciNet
  5. Y. B. Jun, S. Z. Song, and W. H. Shim, “On implicative hyper K-ideals of hyper K-algebras,” Scientiae Mathematicae Japonicae Online, vol. 9, pp. 273–280, 2003. View at Google Scholar
  6. F. Marty, “Sur une generalization de la notion de groupe,” in 8th Congress Math. Scandinaves, pp. 45–49, Stockholm, 1934.
  7. M. M. Zahedi, R. A. Borzoei, Y. B. Jun, and A. Hasankhani, “Some results on hyper K-algebras,” Scientiae Mathematicae, vol. 3, no. 1, pp. 53–59, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet